# SDR DALA2016021501159

- Difficulty date: April 22, 2014
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 53,004 hours, 24,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED 38 INCHES AFT OF L1 DOOR, 2 INCHES BLOW FLOOR LINE, STRINGER 23, FRAME 23. PERMANENT REPAIR ON EXTERNAL SKIN ON FRAME 23 AT LEVEL OF STR 23L IAW SRM 53-00-11 PARA 4W FIGURE 240.
